# SDR AALA202311302902

- Difficulty date: November 26, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A320*
- Aircraft serial: 6227
- Aircraft time: 28,969 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM FAILED BITE TEST. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
